RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Reshetnikov, D V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:60
Abstract pages:232
Full texts:34
References:32
E-mail:

http://www.mathnet.ru/eng/person47394
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. D. V. Reshetnikov, “Calculation of cohomology groups of the Lie algebras of series $B_n$ and $C_n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 8,  71–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:8 (2009), 58–59

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019